American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F39) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Bernold Fiedler and Carlos Rocha. Orbit equivalence of global attractors of semilinear parabolic differential equations. Trans. Amer. Math. Soc. 352 (2000) 257-284. MR 1475682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Grinfeld and A. Novick-Cohen. The viscous Cahn-Hilliard equation: Morse decomposition and structure of the global attractor. Trans. Amer. Math. Soc. 351 (1999) 2375-2406. MR 1650085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Goong Chen, Sze-Bi Hsu, Jianxin Zhou, Guanrong Chen and Giovanni Crosta. Chaotic vibrations of the one-dimensional wave equation due to a self-excitation boundary condition. Part I: Controlled hysteresis. Trans. Amer. Math. Soc. 350 (1998) 4265-4311. MR 1443867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hai Tao Fan and Jack K. Hale. Attractors in inhomogeneous conservation laws and parabolic regularizations . Trans. Amer. Math. Soc. 347 (1995) 1239-1254. MR 1270661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wen Xian Shen and Yingfei Yi. On minimal sets of scalar parabolic equations with skew-product structures . Trans. Amer. Math. Soc. 347 (1995) 4413-4431. MR 1311916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1